# SDR MALA080045

- Difficulty date: February 21, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 21,324 hours, 23,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN DENT AT STA 294.5, 0.861 INCH ABOVE THE HYDRAULIC LINE CHANNEL COVER UPPER ATTACH ANGLE BETWEEN SL1624 AND 1625 MEASURING 0.475 INCH BY 0.425 INCH BY 0.33 INCH DEEP.  HFEC AND DISBOND INSPECTIONS WERE ACCOMPLISHED.  NO CRACKS OR DISBONDS NOTED.  ACCOMPLISHED REPAIR IAW EO NR S53529, SAAB REPAIR STATEMENT 340SDS014271 PARA 1 AND SRM 53-70-10 SPECIAL REPAIR PARA 4, FIG 210.
